MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH OP TELESCOPE, 7°, 11 FR. X 220 MM, 7.5 FR. CHANNEL, ANGLED OCULAR; WA37025A

OLYMPUS WINTER & IBE GMBH OP TELESCOPE, 7°, 11 FR. X 220 MM, 7.5 FR. CHANNEL, ANGLED OCULAR; WA37025A
Model Number A37025A
Medical Device Problem Codes Leak/Splash (1354); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the subject device had air leakage and water leakage from lens, resulted in an unclear field of view, making it impossible to continue the surgery.Two scopes used mentioning both failures and electrode which are a concomitant devices.The issue occurred during an unspecified therapeutic procedure.There were no reports of patient harm.

Brand Name
OP TELESCOPE, 7°, 11 FR. X 220 MM, 7.5 FR. CHANNEL, ANGLED OCULAR
Common Device Name
WA37025A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23312747
Report Number9610773-2025-06434
Device Sequence Number14909726
Product Code FGA
UDI-Device Identifier04042761023214
UDI-Public04042761023214
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K853486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA37025A
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown